MathSciNet Relay Station
MathSciNet bibliographic data
MR1900547 03E15 (22A05)
Jackson, S.; Kechris, A. S.; Louveau, A. Countable Borel equivalence relations. J. Math. Log. 2 (2002), no. 1, 1–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement